# SDR AU990372

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: B232M
- Condition: Broken
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT ENGINE FIRE DETECTOR LOCATED IN THE COMPRESSOR INLET AREA FOUND TO HAVE A FAULTY TERMINAL POST (POST BROKE WHEN THE WIRE WAS REMOVED).  SUSPECT MOISTURE INGRESS CAUSED A SHORT CIRCUIT CAUSING THE FIRE WARNING TO ACTIVATE.
